Alert archive / Indiana / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 29, NWS Indianapolis, IN

March 19, 20254 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 19, 2025, 8:09 PM EDT for 4 counties in Indiana. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 19, 2025, 8:09 PM EDT (00:09 UTC)
Expired
Mar 19, 2025, 8:34 PM EDT
In force
25 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Boone County, IN, Hendricks County, IN, Montgomery County, IN, Putnam County, IN

The radar

The Indianapolis radar (KIND), 42 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 19, 8:28 PM EDTTSTM WND DMGLebanon, INDelayed report. Power lines over road. Relayed via social media. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 19, 1:16 PM EDTTornado WatchSPC9 hr
Mar 19, 6:55 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2025-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2025-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -158 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1482 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-158 m²/s²
0-3 km storm-relative helicity
238 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

598 
WUUS53 KIND 200009
SVRIND
INC011-063-107-133-200045-
/O.NEW.KIND.SV.W.0029.250320T0009Z-250320T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
809 PM EDT Wed Mar 19 2025

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Northwestern Hendricks County in central Indiana...
  Boone County in central Indiana...
  Southeastern Montgomery County in west central Indiana...
  Northeastern Putnam County in west central Indiana...

* Until 845 PM EDT.

* At 809 PM EDT, a severe thunderstorm was located 13 miles northwest
  of Danville, or 15 miles southeast of Crawfordsville, moving
  northeast at 65 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Lebanon, North Salem, Jamestown, Advance, Bainbridge, Thorntown,
  New Ross, Carpentersville, Ulen, Ladoga, Roachdale, and Whitestown.

This includes the following highways...
 Interstate 65 between mile markers 133 and 150.
 Interstate 74 between mile markers 42 and 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1000 PM EDT for west central
Indiana.

&&

LAT...LON 4001 8632 3975 8683 3994 8691 4018 8658
      4018 8646
TIME...MOT...LOC 0009Z 227DEG 57KT 3986 8674 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Updike
3 follow-up statements
286 
WWUS53 KIND 200017
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
817 PM EDT Wed Mar 19 2025

INC011-063-107-133-200045-
/O.CON.KIND.SV.W.0029.000000T0000Z-250320T0045Z/
Hendricks IN-Boone IN-Montgomery IN-Putnam IN-
817 PM EDT Wed Mar 19 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHWESTERN HENDRICKS...BOONE...SOUTHEASTERN MONTGOMERY AND
NORTHEASTERN PUTNAM COUNTIES...

At 817 PM EDT, a severe thunderstorm was located 10 miles southwest
of Lebanon, or 16 miles southeast of Crawfordsville, moving northeast
at 65 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Lebanon, North Salem, Jamestown, Advance, Thorntown, New Ross, Ulen,
and Whitestown.

This includes the following highways...
 Interstate 65 between mile markers 133 and 150.
 Interstate 74 between mile markers 43 and 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EDT for west central
Indiana.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3980 8672 3992 8678 4004 8677 4018 8658
      4018 8646 4001 8632
TIME...MOT...LOC 0017Z 227DEG 57KT 3995 8662 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Updike
856 
WWUS53 KIND 200022
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
822 PM EDT Wed Mar 19 2025

INC107-133-200031-
/O.CAN.KIND.SV.W.0029.000000T0000Z-250320T0045Z/
Montgomery IN-Putnam IN-
822 PM EDT Wed Mar 19 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY AND
NORTHEASTERN PUTNAM COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central Indiana.

LAT...LON 3985 8664 3993 8668 4010 8669 4018 8658
      4018 8646 4001 8632
TIME...MOT...LOC 0021Z 270DEG 57KT 3999 8654 

$$

INC011-063-200045-
/O.CON.KIND.SV.W.0029.000000T0000Z-250320T0045Z/
Hendricks IN-Boone IN-
822 PM EDT Wed Mar 19 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHWESTERN HENDRICKS AND BOONE COUNTIES...

At 821 PM EDT, a severe thunderstorm was located near Lebanon, or 19
miles east of Crawfordsville, moving east at 65 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Lebanon, North Salem, Jamestown, Advance, Thorntown, Ulen, and
Whitestown.

This includes the following highways...
 Interstate 65 between mile markers 133 and 150.
 Interstate 74 between mile markers 48 and 56.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3985 8664 3993 8668 4010 8669 4018 8658
      4018 8646 4001 8632
TIME...MOT...LOC 0021Z 270DEG 57KT 3999 8654 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Updike
639 
WWUS53 KIND 200034
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
834 PM EDT Wed Mar 19 2025

INC011-063-200044-
/O.CAN.KIND.SV.W.0029.000000T0000Z-250320T0045Z/
Hendricks IN-Boone IN-
834 PM EDT Wed Mar 19 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HENDRICKS AND
BOONE COUNTIES IS CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However, gusty winds are
still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central Indiana.

LAT...LON 3985 8664 3993 8668 4010 8669 4018 8658
      4018 8646 4001 8632
TIME...MOT...LOC 0034Z 227DEG 57KT 4009 8631 

$$

Updike

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 7:15 PM EDT, 54 minutes earlier. Its key messages:

  • Windy today with gusts 35 to 45 mph, Wind Advisory in effect until 9pm.
  • Numerous T-storms later this afternoon and evening, with a few severe storms possible. Damaging winds are the primary threat, though isolated tornadoes and severe hail are also possible.
  • Becoming cooler, with rain and snow showers Thursday morning.
  • More showers are expected at times this weekend and next week as temperatures hover mostly around normal.
Area forecast discussion, Mar 19, 7:15 PM EDT, 54 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
715 PM EDT Wed Mar 19 2025

.KEY MESSAGES...

- Windy today with gusts 35 to 45 mph, Wind Advisory in effect until
9pm.

- Numerous T-storms later this afternoon and evening, with a few
severe storms possible. Damaging winds are the primary threat,
though isolated tornadoes and severe hail are also possible.

- Becoming cooler, with rain and snow showers Thursday morning.

- More showers are expected at times this weekend and next week as
temperatures hover mostly around normal.

&&

.MESOSCALE UPDATE...
Issued at 457 PM EDT Wed Mar 19 2025

The atmosphere out ahead of the approaching low in continuing to
develop parameters conducive to organized convective cells this
afternoon. This had led to widespread thunderstorm initiation over
central IL. Initially, the thought was the dry mid level air would
inhibit initial updraft growth leading to more of a discrete
convective mode, but observational analysis is showing very little
limitations with a the beginning formation of a QLCS. This is
expected to continue the surge of moisture pushes into central
Indiana over the next few hours.

VWP observations show low level veering quickly increasing as the
LLJ strengthens. This is aligning with the more aggressive CAMs like
the HRRR and FV3. This could allow for the more discrete cells out
in front of the main QLCS to become organized including the
potential for organized mesocyclones. These more discrete cells
within the drier mid-levels would also have the best chance of
producing severe hail. The hail threat is likely to diminish some as
the QLCS arrives.

As far as the QLCS, the bulk shear vector will be best aligned for
segments that are oriented slights west of north, and these segments
will be the most likely to produce damaging winds and isolated
tornadoes. Overall storm motion will generally be around 230 degrees
at about 50kt. This will become more westerly with time and as the
cold pool strengthens.

&&

.SHORT TERM (This evening through Thursday)...
Issued at 315 PM EDT Wed Mar 19 2025

Current surface analysis and satellite observations show a strong
surface low centered near northwest Missouri with thunderstorms
developing ahead of an advancing cold front across Illinois. This
front will continue to push eastward towards central Indiana during
the afternoon. Moisture advection combined with additional diurnal
heating supports the development of numerous thunderstorms around
the 5-7pm timeframe. Severe storms are possible as strong deep-layer
wind shear and modest instability favor supercells capable of all
hazards. A Tornado Watch is in effect across west-central Indiana
through 10pm.

The greatest threats later this afternoon and into the evening are
damaging wind gusts and tornadoes, especially across west-central
Indiana. Forecast soundings show slightly backed surface flow beneath
a strong southwesterly LLJ promoting veering low-level hodographs.
This setup will lead to strong SRH around 200-300 (m^2/s^2) favoring
supercells and an increasing tornado threat. Steep 0-3km lapse rates
along with organized rotating updrafts also favors the potential for
damaging wind gusts. The hail threat is somewhat limited due to
modest instability, but severe hail is still possible with any
organized storms. The severe weather threat tapers off early tonight
once the aforementioned front shifts east.

PBL mixing into a strong LLJ overhead will continue to produce
strong wind gusts through this evening. A Wind Advisory remains in
effect through 9pm for the potential of southerly wind gusts up to
45 mph. Isolated higher non-thunderstorm wind gusts cannot be
completely ruled out. Despite PBL stabilization overnight, winds
remain elevated into Thursday with a strong pressure gradient in
place.

A lull in precipitation is expected tonight due to dry air filtering
in behind the front. However, rain quickly returns late tonight as
moisture wraps around the surface low. Model guidance suggest
precipitation remains mostly confined to areas near or north of I-70
where stronger low-level convergence should be. Colder air advection
on the backside of the low will likely allow light snow to mix in.
No accumulations are expected due to warm ground temperatures.

Isolated lake enhanced rain or snow showers may then continue
through the early afternoon hours before quiet weather conditions
return. Highs ranging from the upper 30s to mid 40s combined with
breezy conditions will make it feel more like Winter on Thursday.

&&

.LONG TERM (Thursday night through Wednesday)...
Issued at 315 PM EDT Wed Mar 19 2025

The long term period will see steadier and nearer to normal
temperatures than we've had the last could of weeks. This will be
paired with a couple of upper waves moving through that will bring
multiple chances of precipitation through next week.

Temperatures are forecasted to be pretty consistent through the
period with highs in the 50s each day and lows in the 30s. The
coldest night of the period will be Thursday morning with lows below
freezing.

The first round of precipitation will be Friday night, due an upper
wave extending south into the region. Central Indiana will have
minimal moisture and lift to work with while better precipitation
chances will be to the north. Likely only the northern half of the
forecast area will see light rain from this system, but at this time
confidence isn't high so have kept PoPs at slight chance and chance.
Saturday will be quiet and dry as a quick upper ridge passes over
the region.

The next system will be an upper low tracking across the Great
Lakes, coming from the northern Plains. This system will see greater
moisture than the previous one as models show a line of showers and
potentially thunderstorms to track across the eastern U.S. and
prompting PoPs from Sunday morning through Monday. At this time, not
seeing indicators of severe weather for central Indiana but breezy
non-thunderstorm winds with gusts of 25 to 30 mph are expected
especially for Monday... SPC shows that there could be some day 5
severe down in the ArkLaTex/Mississippi region so will continue to
monitor should the risk expand northward.

Finally, another weaker system could bring additional rain chances
mid-next week.

&&

.AVIATION (00Z TAF Issuance)...
Issued at 715 PM EDT Wed Mar 19 2025

Impacts:

- Strong wind gusts to 25-35KT into this evening...with isolated,
  embedded higher gusts possible in few strong/severe TSRA thru 02Z
- MVFR CIGs possible in/near stronger cells through 02Z...with
  widespread MVFR CIG returning 08-09Z late tonight
- Winds veering slowly to SW this evening...and quickly to NW pre-
  dawn Thursday
- LLWS at KLAF/KHUF through 02Z this evening

Discussion:

Gusty southerly gradient winds gusting to 25-35KT early this
evening, courtesy of a strong low-level jet...will wane slightly
through the early evening while veering to southwesterly...with
gusts to 20-25KT from 04Z through dawn Thursday.  Higher gusts in a
few strong/severe storms tracking from southwest to northeast
through 02Z will be an isolated yet locally more potent hazard, with
gusts briefly to 55KT and small hail possible near terminals at
times.

VFR this evening will drop to MVFR and possibly brief IFR in
stronger convection...before widespread MVFR returns from NW to SE
around 08-09Z late tonight amid mainly scattered rain/snow showers.
MVFR CIGs Thursday...should lift back to low-VFR during 19-22Z from
west to east...before scattering out.

Northwest winds Thursday will increase slightly through the morning
despite cloudy skies...with sustained winds at 15-17KT at most TAF
sites through the majority of the daytime...and gusts as high as 24-
30KT.  Northwest winds at KIND should diminish to under 7KT by late
Thursday evening.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 9 PM EDT this evening for INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SHORT TERM...Melo
LONG TERM...KF
AVIATION...AGM
Hazardous weather outlook, Mar 19, 3:46 PM EDT, 4 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
346 PM EDT Wed Mar 19 2025

INZ021-030-031-037>042-046>049-054>057-062>065-070>072-202000-
Carroll-Clinton-Howard-Boone-Tipton-Hamilton-Madison-Delaware-
Randolph-Hendricks-Marion-Hancock-Henry-Morgan-Johnson-Shelby-Rush-
Monroe-Brown-Bartholomew-Decatur-Lawrence-Jackson-Jennings-
346 PM EDT Wed Mar 19 2025

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

Thunderstorms are likely this afternoon and evening. A few could be
strong or severe with all hazards possible.

In addition, windy conditions will develop this afternoon even
outside of thunderstorms, with gusts up to 45 mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to monitor forecasts through tonight in case
activation becomes necessary then.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ028-029-035-036-043>045-051>053-060-061-067>069-202000-
Warren-Tippecanoe-Fountain-Montgomery-Vermillion-Parke-Putnam-Vigo-
Clay-Owen-Sullivan-Greene-Knox-Daviess-Martin-
346 PM EDT Wed Mar 19 2025

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

Thunderstorms are likely this afternoon and evening. Some could be
strong or severe with all hazards possible. There is a tornado watch
out for west-central Indiana through 10pm ET.

In addition, windy conditions will develop this afternoon even
outside of thunderstorms, with gusts up to 45 mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to monitor forecasts through tonight in case
activation becomes necessary then.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Mar 19, 7:08 PM EDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
708 PM EDT Wed Mar 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     Tstm Wnd Gst     1 WNW North Terre Haute 39.55N 87.38W
03/19/2025  M64 MPH          Vigo               IN   ASOS

            Thunderstorm wind gust at KHUF Terre Haute
            Regional Airport.

&&

AGM
Local storm report, Mar 19, 7:14 PM EDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
714 PM EDT Wed Mar 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     Tstm Wnd Gst     3 WNW New Market        39.96N 86.97W
03/19/2025  E55 MPH          Montgomery         IN   NWS Employee

            Thunderstorm wind gust at CoCoRaHS station
            IN-MY-20.

&&

AGM
Local storm report, Mar 19, 7:18 PM EDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
718 PM EDT Wed Mar 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     Hail             Knightsville            39.53N 87.09W
03/19/2025  M1.00 Inch       Clay               IN   Amateur Radio

            Additionally pea to nickel sized hail also
            reported just north of Knightsville.

&&

AGM
Local storm report, Mar 19, 7:40 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
740 PM EDT Wed Mar 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     Hail             Greencastle             39.64N 86.84W
03/19/2025  M1.00 Inch       Putnam             IN   Emergency Mngr

&&

AGM
Local storm report, Mar 19, 7:47 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
747 PM EDT Wed Mar 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     Tstm Wnd Gst     1 SW Advance            39.98N 86.64W
03/19/2025  E70 MPH          Boone              IN   Amateur Radio

            Public reported thunderstorm winds estimated
            to 65-70 mph with quarter sized hail at 400
            West and 900 South.

&&

AGM
Local storm report, Mar 19, 7:55 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
755 PM EDT Wed Mar 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     Tstm Wnd Gst     4 NNE Colfax            40.25N 86.64W
03/19/2025  E65 MPH          Clinton            IN   911 Call Center

            Thunderstorm winds blew over semi truck on
            Interstate 65 between MM 156 and MM 157.
            Time estimated by radar.

&&

AGM

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 8:00 PM EDTSevere Thunderstorm WarningINDJackson, Lawrence, Martin45 min
Mar 19, 8:13 PM EDTTornado WarningINDBartholomew, Brown, Jackson, Lawrence16 min
Mar 19, 8:28 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Jackson, Jennings, Shelby32 min
Mar 19, 8:30 PM EDTSevere Thunderstorm WarningINDHamilton, Madison, Tipton30 min
Mar 19, 8:31 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Howard, Tipton29 min
Mar 19, 8:40 PM EDTTornado WarningINDBartholomew20 min
Mar 19, 8:48 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jackson, Jennings27 min
Mar 19, 8:50 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Sullivan, Tippecanoe, Vermillion and 2 more25 min
Mar 19, 8:57 PM EDTTornado Warning Tornado observedINDBartholomew, Decatur18 min
Mar 19, 9:08 PM EDTSpecial Weather StatementINDMontgomery, Parke52 min
Mar 19, 9:10 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Rush, Shelby50 min
Mar 19, 9:11 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jennings49 min
Mar 19, 9:18 PM EDTSevere Thunderstorm WarningINDJackson, Jennings42 min
Mar 19, 9:25 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery, Tippecanoe35 min
Mar 19, 9:28 PM EDTTornado WarningINDDecatur, Rush17 min
Mar 19, 9:57 PM EDTSpecial Weather StatementINDBoone, Hamilton, Howard, Tipton33 min
Mar 19, 10:19 PM EDTSpecial Weather StatementINDHamilton, Hancock, Johnson, Madison, Marion, Morgan and 1 more41 min
Mar 19, 10:57 PM EDTSpecial Weather StatementINDDelaware33 min
Mar 19, 11:43 PM EDTSpecial Weather StatementINDDecatur32 min
Mar 20, 5:57 AM EDTRiver Flood WarningINDLawrence, Martin31 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.